Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Upset stomach, low appetite, bumps on abdomen. Could it be due to acid reflux?

Hi the other day I had pain in my upper right quadrent that came in waves. I also had what i thought were symptoms of my acid reflux cause I had a sour feeling all along my upper abdomen by my diaphragm. I am feeling a little better now but i still have an upset stomach and I havent had very much to eat. Today i notice two pea sized bumps in my abdomen. One is in the upper left quadrent and the other is in the right. I dont know if I am just being paranoid or not but I would like to know if I should seek medical attention? Is it possible that my acid reflux could be the cause?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Yes sometimes acid reflux can cause upper abdominal pain and retrosternal pain, but you should first get an ecg done to rule out any cardiac pain because of the affected region, once ecg is normal an upper GI endoscopy should be done to know the cause of the reflux.
Thank you.
Answered: Tue, 9 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor